×

zbMATH — the first resource for mathematics

The Radon transform on Euclidean spaces, compact two-point homogeneous spaces and Grassmann manifolds. (English) Zbl 0163.16602

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ambrose, W., The Cartan structure equations in classical Riemannian geometry.J. Indian Math. Soc., 24 (1960), 23–76. · Zbl 0104.16302
[2] Cartan, É., Sur certaines formes riemanniennes remarquables des géométries a groupe fondamental simple.Ann. Sci. École Norm. Sup., 44 (1927), 345–467. · JFM 53.0393.01
[3] Friedman, A.,Generalized functions and partial differential equations. Prentice Hall, N. J. 1963. · Zbl 0116.07002
[4] Fuglede, B., An integral formula.Math. Scand., 6 (1958), 207–212. · Zbl 0088.14702
[5] Gelfand, I. M., Graev, M. I. & Vilenkin, N.,Integral Geometry and its relation to problems in the theory of Group Representations. Generalized Functions, Vol. 5, Moscow 1962. · Zbl 0115.16701
[6] Günther, P., Über einige spezielle Probleme aus der Theorie der linearen partiellen Differentialgleichungen 2. Ordnung.Ber. Verh. Sächs. Akad. Wiss. Leipzig, Math.-Nat. Kl., 102 (1957), 1–50.
[7] Harish-Chandra, Spherical functions on a semisimple Lie group I.Amer. J. Math., 80 (1958), 241–310. · Zbl 0093.12801 · doi:10.2307/2372786
[8] Helgason, S., Differential operators on homogeneous spaces.Acta Math., 102 (1959), 239–299. · Zbl 0146.43601 · doi:10.1007/BF02564248
[9] –, Some remarks on the exponential mapping for an affine connection.Math. Scand., 9 (1961), 129–146. · Zbl 0101.14305
[10] –,Differential Geometry and Symmetric Spaces. Academic Press, New York, 1962. · Zbl 0111.18101
[11] –, A duality in integral geometry; some generalizations of the Radon transform.Bull. Amer. Math. Soc., 70 (1964), 435–446. · Zbl 0173.50502 · doi:10.1090/S0002-9904-1964-11147-2
[12] Hörmander, L., On the theory of general partial differential operators.Acta Math., 94 (1955), 161–248. · Zbl 0067.32201 · doi:10.1007/BF02392492
[13] John, F., Bestimmung einer Funktion aus ihren Integralen über gewisse Mannigfaltigkeiten.Math. Ann., 100 (1934), 488–520. · JFM 60.1066.01 · doi:10.1007/BF01449151
[14] –,Plane waves and spherical means, applied to partial differential equations. Interscience, New York, 1955. · Zbl 0067.32101
[15] Nagano, T., Homogeneous sphere bundles and the isotropic Riemannian manifolds.Nagoya Math. J., 15 (1959), 29–55. · Zbl 0086.36601
[16] Radon, J., Über die Bestimmung von Funktionen durch ihre Integralwerte längs gewisser Mannigfaltigkeiten.Ber. Verh. Sächs. Akad. Wiss. Leipzig, Math.-Nat. Kl., 69 (1917), 262–277. · JFM 46.0436.02
[17] de Rham, Sur la réductibilité d’un espace de Riemann.Comment. Math. Helv., 26 (1952), 328–344. · Zbl 0048.15701 · doi:10.1007/BF02564308
[18] Schwartz, L.,Théorie des Distributions, I, II. Hermann et Cie, 1950, 1951.
[19] Semyanistyi, V. I., On some integral transformations in Euclidean space.Dokl. Akad. Nauk SSSR, 134 (1960), 536–539;Soviet Math. Dokl., 1 (1960), 1114–1117.
[20] –, Homogeneous functions and some problems of integral geometry in spaces of constant curvature.Dokl. Akad. Nauk SSSR, 136 (1961), 288–291;Soviet Math. Dokl., 2 (1961), 59–62. · Zbl 0107.19006
[21] Wang, H. C., Two-point homogeneous spaces,Ann. of Math., 55 (1952), 177–191. · Zbl 0048.40503 · doi:10.2307/1969427
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.